Translator Disclaimer
FALL 2015 Existence, uniqueness and regularity of solutions to a class of third-kind Volterra integral equations
Sonia Seyed Allaei, Zhan-wen Yang, Hermann Brunner
J. Integral Equations Applications 27(3): 325-342 (FALL 2015). DOI: 10.1216/JIE-2015-27-3-325

Abstract

We analyze the existence, uniqueness and regularity of solutions to a class of third-kind Volterra integral equations, including equations with weakly singular kernels. Of particular interest are those integral equations that can be transformed into cordial Volterra integral equations whose underlying integral operator may be non-compact.

Citation

Download Citation

Sonia Seyed Allaei. Zhan-wen Yang. Hermann Brunner. "Existence, uniqueness and regularity of solutions to a class of third-kind Volterra integral equations." J. Integral Equations Applications 27 (3) 325 - 342, FALL 2015. https://doi.org/10.1216/JIE-2015-27-3-325

Information

Published: FALL 2015
First available in Project Euclid: 17 December 2015

zbMATH: 1329.45001
MathSciNet: MR3435803
Digital Object Identifier: 10.1216/JIE-2015-27-3-325

Subjects:
Primary: 45A05, 45D05, 45E99

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.27 • No. 3 • FALL 2015
Back to Top